# SDR QXEA9700455

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND RUDDER PANEL 57Y HAS A DOUBLER CUTOUT CRACKED.  INSTALLED NEW DOUBLER PER FOKKER SRM 51-101-04.
